Alert archive / Arkansas / Areal Flood Warnings in 2009

Areal Flood Warning 21, NWS Jackson, MS

May 13, 2009Ashley County, Arkansas

NWS Jackson, MS issued this areal flood warning at May 13, 2009, 12:25 PM CDT for Ashley County, Arkansas. It was in force for 47 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2009, 12:25 PM CDT (17:25 UTC)
Expired
May 15, 2009, 11:45 AM CDT
In force
47 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 184 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KJAN 131725
FLWJAN

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1225 PM CDT WED MAY 13 2009

ARC003-151645-
/O.NEW.KJAN.FA.W.0021.090513T1725Z-090515T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-
1225 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
  CROSSETT...HAMBURG...CROSSETT...

* UNTIL 1145 AM CDT FRIDAY

* HEAVY RAINFALL FROM 8 TO 10 PLUS INCHES SINCE THE FIRST OF THE 
MONTH HAS CAUSED SMALL STREAMS TO LEAVE THEIR BANKS AND NOW IS 
PRODUCING FLOODING ALONG LARGER STREAMS AND BAYOUS IN THE COUNTY.
ADDITIONAL RAINFALL AROUND AN INCH IN THE LAST 24 HOURS OVER 
NORTHERN PORTIONS OF THE COUNTY HAS RAISED THE EXPECTED CRESTS ALONG 
BAYOU BARTHOLOMEW.

FLOOD WATERS ARE MOVING DOWN BAYOU BARTHOLOMEW FROM NORTHERN ASHLEY
COUNTY TO WILMOT IN SOUTHERN ASHLEY COUNTY. THE BAYOU WAS AT 33.5 
FEET AT PORTLAND THIS MORNING AND IS EXPECTED TO CREST AROUND 34.5 
FEET ON THURSDAY EVENING. THE STAGE AT WILMOT WAS 22.70 FEET THIS 
MORNING. THE BAYOU IS EXPECTED TO CREST AROUND 24.5 TO 25.0 FEET ON 
FRIDAY AFTERNOON. THESE CRESTS ARE HIGHER THAN THE CRESTS DURING 
HURRICANE GUSTAV.

ANOTHER AREA OF CONCERN IS ALONG THE SALINE RIVER ALONG THE WESTERN
BORDER OF THE COUNTY. HIGHWAY 8 NEAR LONGVIEW WAS STARTING TO
FLOOD THIS MORNING. THE RIVER COULD CREST IN THIS AREA A 
HALF FOOT TO A FOOT HIGHER THAN IT IS NOW BY THURSDAY AFTERNOON. THE 
RIVER CREST WILL CONTINUE TO MOVE DOWN THE SALINE INTO SOUTHWEST 
PORTIONS OF THE COUNTY. FLOODING OVER THIS REGION WILL BE 
COMPLICATED BY A RISING OUACHITA RIVER. THE CREST ON THE OUACHITA AT 
FELSENTHAL LOCK AND DAM WAS 77.8 FEET THIS MORNING AND WILL CREST ON 
MAY 18TH AT 81.5 FEET. THE RISING SALINE AND OUACHITA WILL AFFECT 
DRAINAGE OF SMALL STREAMS. AREAS THAT EXPERIENCE BACKWATER FLOODING
WITH A HIGH OUACHITA RIVER SHOULD TAKE NECESSARY PRECAUTIONS.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3320 9213 3331 9197 3335 9198 3337 9196
      3340 9197 3338 9145 3302 9146 3301 9207
      3303 9208 3306 9212 3309 9213 3315 9211
      3316 9213

$$

MVP
1 follow-up statement
000 
WGUS84 KJAN 142307
FLSJAN

FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CDT THU MAY 14 2009

ARC003-151645-
/O.CON.KJAN.FA.W.0021.000000T0000Z-090515T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-
607 PM CDT THU MAY 14 2009

...THE AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT 
FRIDAY FOR SMALL STREAMS IN ASHLEY COUNTY...

*FLOOD WATERS CONTINUE TO MOVE DOWN BAYOU BARTHOLOMEW CAUSING 
SIGNIFICANT RISES AT PORTLAND...WILMOT AND JONES. EXPECTED CRESTS 
WILL BE HIGHER THAN CRESTS DURING HURRICANE GUSTAV. THE BAYOU 
WAS AT 34.49 FEET AT PORTLAND THIS AFTERNOON AND WILL CONTINUE A 
SLOW RISE BEFORE CRESTING JUST BELOW 35 FEET EARLY FRIDAY. AS THE 
FLOOD WAVE MOVES DOWNSTREAM...EXPECT THE BAYOU TO RISE TO NEAR 25 
FEET BEFORE CRESTING FRIDAY AFTERNOON AT WILMOT.

MODERATE FLOODING IS FORECAST FOR FELSENTHAL LOCK AND DAM BY EARLY 
NEXT WEEK. MINOR TO MODERATE FLOODING DUE TO BACKWATER CAN BE 
EXPECTED THROUGH THE MIDDLE OF NEXT WEEK FOR THOSE NEAR THE 
CONFLUENCE OF THE OUACHITA AND SALINE RIVERS...ESPECIALLY IN THE 
SOUTHWESTERN PORTIONS OF ASHLEY COUNTY. THE OUACHITA RIVER AT 
FELSENTHAL WAS 79.5 FEET AND WILL CREST AT 81.5 TUESDAY MAY 19.

THE SALINE RIVER WILL RECEDE SLOWLY OVER THE NEXT FEW DAYS...SO 
MINOR FLOODING WILL CONTINUE ALONG THE WESTERN BORDER OF ASHLEY 
COUNTY. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3320 9213 3331 9197 3335 9198 3337 9196
      3340 9197 3338 9145 3302 9146 3301 9207
      3303 9208 3306 9212 3309 9213 3315 9211
      3316 9213

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at May 13, 11:25 AM CDT, 1 hour earlier.

Area forecast discussion, May 13, 11:25 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CDT WED MAY 13 2009

.DISCUSSION...CONVECTION OBSERVED EARLIER OVER NERN ZONES HAS ENDED.
THE EFFECTS OF THIS AND RESULTANT CLOUD COVER INTO THE EARLY
AFTERNOON SHOULD HAMPER AFTERNOON CONVECTION A BIT SO HAVE LOWERED
POPS THAT AREA TO SLIGHT CHANCE AND LOWERED AFTERNOON HIGHS. A
RATHER WARM AND HUMID DAY IS IN STORE FOR THE REGION WITH MID
MORNING DEWPOINTS IN THE UPPER 60S AND LOWER 70S AND TEMPERATURES
ALREADY INTO THE 80S AT SEVERAL LOCATIONS. OTHER THAN NERN ZONES
TEMPERATURES GENERALLY ON TRACK. INCREASED HIGHS A DEGREE OR TWO WRN
AREAS WHERE CLOUD COVER IS LESS EXPANSIVE. MID MORNING TEMPS AROUND
10 DEGREES WARMER THAN THIS TIME YESTERDAY OVER SEVERAL WRN AND
CENTRAL LOCATIONS.

&&

.PREV DISCUSSION...422 AM CDT WED MAY 13 2009 TODAY THROUGH
THURSDAY...OVERALL LESS COVERAGE OF STORMS IS EXPECTED TODAY AND
THURSDAY. SURFACE HIGH PRESSURE CENTERED OVER THE NORTHEAST ATLANTIC
SEABOARD WILL RIDGE SW INTO OUR REGION AND PROVIDE A SOUTHEAST WIND
TODAY. A STRENGTHENING LOW PRESSURE SYSTEM OVER THE PLAINS WILL HELP
INCREASE THE PRESSURE GRADIENT OVER OUR AREA FROM THE NORTHWEST AS
WELL. TOGETHER THESE FEATURES WILL HELP THE WARM FRONT NEARING THE
HIGHWAY 82 CORRIDOR MOVE NORTH OF OUR AREA. UPPER 60 TO LOWER 70S
DEW POINTS WILL BE BACK OVER OUR WHOLE CWFA BY THIS AFTERNOON. A
GUSTY SOUTHEAST WIND IS EXPECTED OVER THE DELTA REGION TODAY BUT THE
WIND SHOULD REMAIN JUST BELOW LOCAL LAKE WIND ADVISORY CRITERIA.
ALTHOUGH LOW LEVEL MOISTURE WILL BE INCREASING OVER MORE OF OUR AREA
TODAY...MODELS DO INDICATE SHORTWAVE RIDGING ALOFT AND LOWER PWS
OVER OUR WESTERN ZONES. THIS SHOULD RESULT IN MORE ISOLATED COVERAGE
OVER OUR WESTERN ZONES WITH SCATTERED STILL EXPECTED IN THE EAST
THIS AFTERNOON. ALTHOUGH DEEP LAYER SHEAR WILL REMAIN LIGHT TODAY
OUR WARM MOIST AIRMASS WILL BECOME UNSTABLE ENOUGH TO SUPPORT STRONG
TO PULSE SEVERE STORMS AGAIN BY LATE AFTERNOON INTO THE EARLY
EVENING. MOST OF THE CONVECTIVE ACTIVITY WILL DIE OFF AFTER SUNSET
THIS EVENING BUT THE EXCEPTION COULD BE THE NORTH ESPECIALLY AFTER
MIDNIGHT. THE POTENT NORTHERN STREAM SHORTWAVE TRAVERSING THE
NORTHERN PLAINS TODAY AND STRENGTHENING THE AFOREMENTIONED LOW
PRESSURE SYSTEM OVER THE PLAINS...WILL HELP DROP A COLD FRONT INTO
THE MID MISSISSIPPI VALLEY TONIGHT. OUTFLOW BOUNDARIES FROM
CONVECTION ALONG THE FRONT MAY DROP SOME ACTIVITY INTO OUR CWFA.
MODELS AGREE THAT THIS FRONT WILL STALL WELL NORTH OF OUR CWFA
THURSDAY BUT BE CLOSE ENOUGH TO AID COVERAGE IN OUR NORTHWEST ZONES
BY THURSDAY AFTERNOON. ELSE...MAINLY AFTERNOON AND EARLY ISOLATED TO
SCATTERED CONVECTION IS EXPECTED AGAIN THURSDAY. VERY LITTLE SPREAD
IN GUIDANCE TEMPS TODAY AND THURSDAY WITH 00Z MAV GENERALLY
ACCEPTED. ABOVE NORMAL TEMPERATURES EXPECTED THROUGH THE SHORT TERM.
/22/

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY...RIDGING ALOFT WILL
CONTINUE INTO FRIDAY AS SOUTHERLY LOW LEVEL FLOW CONTINUES OVER THE
ARKLAMISS REGION.  THIS WILL ALLOW FOR CONTINUED WARMER THAN NORMAL
TEMPERATURES WITH POSSIBLE AFTERNOON DIURNAL CONVECTION.  ANY
CONVECTION THURSDAY NIGHT SHOULD DIE DOWN AFTER SUNSET.  ACTIVITY
SHOULD DEVELOP AGAIN BY LATE MORNING TO EARLY AFTERNOON ON FRIDAY.
THINGS SHOULD AGAIN QUIET DOWN FOR FRIDAY NIGHT AFTER SUNSET.

FOR THE WEEKEND THE ARKLAMISS REGION WILL SEE A SHORTWAVE APPROACH
THE REGION.  THIS WILL BRING A BOUNDARY TOWARD THE REGION BY
SATURDAY AFTERNOON AND EVENING. THIS IS EXPECTED TO BRING DECENT
RAIN CHANCES BACK TO THE ENTIRE ARKLAMISS REGION AS THIS BOUNDARY
GRADUALLY MOVES THROUGH THE ARKLAMISS REGION. THE BOUNDARY IS
EXPECTED TO MOVE SOUTH OUT OF THE CWFA DURING THE DAY SUNDAY WITH
LINGERING ACTIVITY MOVING OUT OF THE AREA SUNDAY NIGHT.  AS OF RIGHT
NOW IT LOOKS AS IF INSTABILITY WILL BE LIMITED AS WELL AS MID LEVEL
LAPSE RATES.  THE BEST INSTABILITY SHOULD OCCUR DURING THE HEAT OF
THE DAY SATURDAY. THE MAIN SHORTWAVE WILL BE WELL NORTH OF THE CWFA.
SO FOR NOW WILL NOT BE INCLUDING ANY MENTION OF STRONG STORMS AT
THIS POINT FOR THIS WEEKEND AS CONDITIONS DO NOT LOOK TOO FAVORABLE
AT THIS TIME. WE MAY SEE AN ISOLATED STRONG STORM OR TWO...BUT DO
NOT FEEL STRONG ENOUGH ABOUT IT AT THIS POINT TO ADD MENTION IN THE
HWO. ONE THING THAT MIGHT NEED TO BE KEPT IN MIND WITH THIS SYSTEM
IS THE POTENTIAL FOR FLOODING SINCE MUCH OF THE ARKLAMISS HAS SEEN
SO MUCH RAIN IN THE PAST WEEKS.

THE BOUNDARY AND ASSOCIATED RAIN IS EXPECTED TO MOVE OUT OF THE CWFA
SUNDAY NIGHT.  THIS SHOULD LEAVE THE AREA DRY AND QUIET FOR THE
BEGINNING OF THE WORK WEEK.  LOW LEVEL HIGH PRESSURE WILL BUILD INTO
THE AREA FROM THE NORTH.  PWATS WILL BE BELOW A HALF INCH.  AND
UPPER RIDGING WILL BUILD BACK INTO THE ARKLAMISS ONCE THE MAIN
SHORTWAVE PASSES TO THE EAST OF THE ARKLAMISS REGION SUNDAY NIGHT.
THIS SHOULD KEEP THE AREA RATHER DRY AND RAIN FREE FOR THE BEGINNING
OF THE WORK WEEK.

TEMPERATURES FOR FRIDAY AND SATURDAY WILL CONTINUE TO BE AROUND OR
SLIGHTLY ABOVE NORMAL WITH RIDGING AND SOUTHERLY FLOW CONTINUING
OVER THE ARKLAMISS REGION.  HOWEVER...SATURDAY WILL BE A LITTLE
COOLER AND TEMPERATURES WILL DEFINITELY BE COOLER BY SUNDAY AS THE
BOUNDARY IS MOVING INTO THE REGION TO BRING A SLIGHTLY COOLER
AIRMASS INTO THE REGION.  THERE WILL ALSO BE RAIN AND CLOUDS AROUND
TO KEEP TEMPERATURES DOWN.  HOWEVER EVEN WITH COOLER TEMPERATURES
EXPECTED...WENT AHEAD AND RAISED TEMPERATURES FROM GUI BY A COUPLE
DEGREES. GUI SEEMS TO BE OVERDOING IT FOR MANY SITES WITH THE COOLER
TEMPERATURES.  AS A RESULT HAVE GONE A LITTLE CLOSER TO ENSEMBLE GUI
FOR TEMPERATURES SUNDAY.  MONDAY WILL ALSO BE A BIT COOLER WITH
NORTHERLY LOW LEVEL FLOW CONTINUING TO BRING IN A SLIGHTLY COOLER
AIRMASS BEHIND THE FRONT.  THIS WILL NOT LAST TOO LONG AS RIDGING AT
THE LOWER AND UPPER LEVELS BUILDS INTO THE REGION TO BRING BACK
ABOVE NORMAL TEMPERATURES TO THE ARKLAMISS REGION. /14/

&&

.AVIATION...A RICH SOUTHERLY FEED OF GULF MOISTURE WILL CONTINUE
THROUGH THE DAY IN THE LOWER LAYERS OF THE ATMOSPHERE ACROSS MOST OF
THE REGION. THIS WILL RESULT IN LOTS OF PUFFY CUMULUS CLOUDS BASED
BETWEEN 3 AND 6 KFT FEET THROUGHOUT THE DAY...WITH SOME CEILINGS
BEING IN THE MVFR RANGE THROUGH NOON OR 1 PM (ESPECIALLY OVER
EASTERN MS). EXPECT ISOLATED TO SCATTERED AFTERNOON SHOWERS AND
STORMS...MAINLY EAST OF I-55...WITH ANY SHOWERS OR ISOLATED STORMS
BEFORE THAT TIMES LIKELY LIMITED TO THE I-59 CORRIDOR. SOUTH SURFACE
WINDS WILL BE SOMEWHAT GUSTY AT TIMES IN ALL AREAS. THE WIND WILL
REMAIN UP IN THE NORTHWEST TONIGHT AND LIMIT FOG DEVELOPMENT
ALTHOUGH MVFR/IFR CEILINGS WILL LIKELY DEVELOP BY 06Z THURSDAY. IN
THE SOUTHEAST...IFR/LIFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE
AFTER 06Z. /50/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: 22
LONG TERM: 14
03/50
Hazardous weather outlook, May 13, 5:04 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
504 AM CDT WED MAY 13 2009

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
141015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
504 AM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING WHOLE OUTLOOK AREA. PENNY SIZED HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY RISKS. MAIN TIME FRAME FOR THIS ACTIVITY WILL BE
FROM 1 TO 8 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

22

In the hours before

Local storm report, May 13, 10:11 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1011 AM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     3 SSW GREENWOOD         33.48N 90.21W
05/12/2009                   LEFLORE            MS   UTILITY COMPANY

            POWERLINES DAMAGED AND CAUSING POWER OUTAGES IN THE
            RISING SUN COMMUNITY.

&&

BRYANT
Local storm report, May 13, 10:14 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1014 AM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     CRUGER                  33.32N 90.23W
05/12/2009                   HOLMES             MS   UTILITY COMPANY

            POWERLINES DAMAGED AND CAUSING POWER OUTAGES.

&&

BRYANT
Local storm report, May 13, 10:17 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1017 AM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     COILA                   33.40N 89.97W
05/12/2009                   CARROLL            MS   UTILITY COMPANY

            TREES BLOWN DOWN ON POWERLINES AND CAUSING POWER OUTAGES.

&&

BRYANT

Nearby

Areal Flood Warnings in Arkansas, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.